# SDR UF6A970602

- Difficulty date: June 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 1205AMI
- Condition: Failed
- Location: Lt Cockpit
- Part time: 8,414 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ORD - FLT 5733 - CAPTAINS ALTIMETER IS VERY ERRATIC.  MAINTENANCE REMOVED AND REPLACED NR 1 REPEATER ALTIMETER.  SYSTEM OPS CHECKED GOOD.  (M)
